Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headaches, droopy eyelid, drastic weight loss, weakness, tiredness, kindly suggest

My mother had head pain, then a lump on her head, took some aspirin , woke up the bump was gone and headache , but the left eyelid is drooping. She has double vision, aneurism has been ruled out by doc along with the blood tests, came out negative. However, she is losing weight drastically. She is only 5 4\
Asked On : Fri, 11 Feb 2011
Answers:  2 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to HealthcareMagicforum
from the limited information it seems that your mother need thorough clinical examinations immediately and various tests as required
she may have some cerebro vascular problem or some problem related to central nervous system or some some endocrine problem
once she is examined and investigations done it is possible to reach a diagnosis and get proper treatment
wishing early recovery of your mother
Answered: Fri, 11 Feb 2011
I find this answer helpful
  User's Response
Thank you, I will suggest these to the doc. :)
Answered: Wed, 16 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor